Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 9, 2011, 3:15 PM EDT for 4 counties in West Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 3:15 PM EDT (19:15 UTC)
- Expired
- Apr 9, 2011, 3:44 PM EDT
- In force
- 29 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boone County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV
The radar
The Charleston,WV radar (KRLX), 32 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Apr 9, 2:00 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS51 KRLX 091915
SVRRLX
WVC005-039-043-045-092000-
/O.NEW.KRLX.SV.W.0078.110409T1915Z-110409T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
315 PM EDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOONE COUNTY IN WEST VIRGINIA...
WEST CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
EASTERN LINCOLN COUNTY IN WEST VIRGINIA...
NORTH CENTRAL LOGAN COUNTY IN WEST VIRGINIA...
* UNTIL 400 PM EDT
* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHAPMANVILLE...OR 8 MILES NORTH OF LOGAN...AND MOVING NORTHEAST AT
30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPURLOCKVILLE AND JULIAN.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR CENTRAL KENTUCKY AND CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3795 8212 3827 8199 3830 8194 3823 8169
3790 8198
TIME...MOT...LOC 1915Z 207DEG 27KT 3797 8202
$$
301 follow-up statement
570
WWUS51 KRLX 091944
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
344 PM EDT SAT APR 9 2011
WVC005-039-043-045-091954-
/O.CAN.KRLX.SV.W.0078.000000T0000Z-110409T2000Z/
LOGAN WV-LINCOLN WV-KANAWHA WV-BOONE WV-
344 PM EDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOONE...WEST
CENTRAL KANAWHA...EASTERN LINCOLN AND NORTHWESTERN LOGAN COUNTIES IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
PEA SIZE HAIL ARE STILL POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR CENTRAL KENTUCKY AND CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3795 8212 3827 8199 3830 8194 3823 8169
3790 8198
TIME...MOT...LOC 1944Z 207DEG 27KT 3814 8184
$$
TAXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:15 PM EDT, 1 hour earlier.
Area forecast discussion, Apr 9, 2:15 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 215 PM EDT SAT APR 9 2011 .SYNOPSIS... A WARM FRONT MOVES NORTH THROUGH THE AREA TODAY INTO TONIGHT. A WARM SOUTHWEST FLOW IN ITS WAKE PREVAILS INTO MONDAY...WHEN A COLD FRONT CROSSES. HIGH PRESSURE CROSSES TUESDAY THROUGH WEDNESDAY. && .NEAR TERM /THROUGH SUNDAY/... UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH SOUTHERN HALF OF AREA THIS AFTERNOON...INCREASING POPS FURTHER NORTH PER RADAR TRENDS OF ORGANIZED CONVECTION MAINTAINING NORTH OF WARM FRONT. PREVIOUS DISCUSSION... MORNING UPDATE WAS TO CONCENTRATE HIGHEST POPS THIS AFTERNOON ALONG AND SOUTH OF THE NORTHWARD ADVANCING WARM FRONT...IE SOUTHERN HALF OF OUR CWA. MCV AND ASSOCIATED SQUALL LINE OUT WEST IN SRN INDIANA AND NCNTRL KY NOT SHOWING SIGNS AS YET OF TURNING TO THE RIGHT...SO LOOKS LIKE SQUALL LINE WILL BE CLOSELY LINKED WITH THE WARM FRONT. HIGH POPS AS FAR NORTH AS I64 CORRIDOR WHERE WARM FRONT AND CLEARING WILL OCCUR IN TIME FOR THE CONVECTION. LINE EXPECTED TO REACH FAR WEST PORTION OF CWA AROUND 1PM...AND ADVANCE EAST SOUTHEAST ALONG AND SOUTH OF THE WARM FRONT INTO THIS EARLY EVENING. RAMPING UP INTENSITY OF STORMS ON MORNING UPDATE...HAVE INCLUDED GUSTY WINDS AND SMALL HAIL SOUTH HALF...IN ANTICIPATION OF POSSIBLY A WATCH THIS AFTERNOON. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... NO WHOLESALE CHANGES IN THE SHORT TERM...AS WE ARE STILL ON TRACK FOR COLD FROPA MONDAY. ONE QUESTION THAT REMAINS IS THE TIMING OF THE ACTUAL PASSAGE...AND WHETHER IT WILL TRIGGER SEVERE THUNDERSTORMS OR NOT. CURRENTLY SPC HAS NORTHERN WV DRAWN INTO A SLIGHT RISK OF SEVERE ON DAY 3. IF THE PASSAGE OCCURS DURING MAXIMUM DAYTIME HEATING...COULD SEE THE THREAT OF STRONG STORMS TO EXPAND SOUTH OVER CWA. ONE FACTOR WORKING AGAINST THE THREAT OF STRONG THUNDERSTORMS MONDAY IS THE HIGH PWS IN THE GUIDANCE. 12Z NAM HAS A RIBBON OF 1.5 TO 1.7 INCH PWS PUSHING THROUGH THE CWA ALONG THE BOUNDARY. THIS RAISES THE CONCERN OF POSSIBLE WATER ISSUES MONDAY AS THE SOUTHERN PORTIONS OF THE CWA ARE FAIRLY WET...AND CURRENT FFG IS RUNNING AROUND 1 TO 1.5 INCHES IN THIS AREA. WILL NEED TO MONITOR THE WATER SITUATION CLOSELY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... USED HPC GUIDANCE FOR THE EXTENDED PERIOD. ONLY MINOR TWEAKS WERE MADE. DRY WEATHER WILL START THIS PERIOD WITH HIGH PRESSURE IN CONTROL. AS THE HIGH SHIFTS EAST...THE NEXT SYSTEM MOVES NORTHEAST OUT OF THE SOUTHERN PLAINS. MODELS SHOW THIS NEXT SYSTEM HEADS TOWARD THE REGION LATE IN THE WEEK. WILL HAVE TO MONITOR AS THE WEEK PROGRESSES AS THIS COULD MEAN ANOTHER CHANCE FOR STRONG STORMS BY THE END OF THE WEEK. AT THIS TIME...WILL KEEP THUNDERSTORMS IN AND TWEAK AS THE SYSTEM DEVELOPS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... 15Z SATURDAY THRU 12Z SUNDAY... AREAS OF LOW CLOUD AND FOG ASSOCIATED WITH A WARM FRONT AND...IN SOME AREAS...A RESULT OF RAIN FRI AND LAST NT...IS CURRENTLY MIXING OUT THIS MORNING ALONG AND SOUTH OF THE I64 CORRIDOR AS THE WARM FRONT LIFTS SLOWLY NORTH. LOW CLOUDS WILL BE SLOWER TO ERODE IN THE NORTH. A SQUALL LINE CURRENTLY OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WILL MOVE EAST ACROSS NORTHEAST KY...SOUTH HALF OF WV AND SW VA THIS AFTERNOON. THESE STORMS WILL LIKELY BE ON THE STRONG SIDE...A FEW POSSIBLY SEVERE. SOME SHOWERS WITH EMBEDDED THUNDER FURTHER NORTH THIS AFTERNOON TO THE NORTH OF THE WARM FRONT. EXPECT GRADUAL IMPROVEMENT FROM THE SOUTH...OUTSIDE SHOWERS AND THUNDERSTORMS...TO VFR CEILINGS THIS AFTERNOON...LAST TO IMPROVE IN THE NORTH. THE THUNDERSTORM ACTIVITY WILL MOVE OUT OF THE AREA THIS EVENING. AREAS OF IFR LOW CLOUD AND FOG TONIGHT...MAINLY IN AREAS THAT RECEIVE THE RAIN THIS AFTERNOON. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: TIMING AND AREAL EXTENT OF THE FOG AND STRATUS AND ITS EVAPORATION IS IN QUESTION. ALSO IN QUESTION IS TIMING AND PLACEMENT OF CONVECTION. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H M M L L H H H H H H HTS CONSISTENCY L L M L L M M M L L M M BKW CONSISTENCY H H H M L L L L M M M M EKN CONSISTENCY H H L L H L M L H H L L PKB CONSISTENCY H H H H L H H H H H H H CKB CONSISTENCY M H H L L M M M M H M M AFTER 18Z SUNDAY... IFR CONDITIONS POSSIBLE ACROSS SOUTHERN SITES AFTER THUNDERSTORMS OVERNIGHT SAT NT. IFR POSSIBLE IN BRIEF SHOWERS AND THUNDERSTORMS ON MONDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JB/JMV/TAX NEAR TERM...JMV SHORT TERM...TAX LONG TERM...JB AVIATION...JMV
Hazardous weather outlook, Apr 9, 5:05 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 505 AM EDT SAT APR 9 2011 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-024>027- 033>037-100915- GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-GALLIA-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-CLAY- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 505 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-084-085-WVZ009>011-017>020-028>032-038>040-046- 047-100915- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER- WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 505 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 9, 12:30 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1230 PM EDT SAT APR 9 2011
KYZ101>103-105-WVZ005-091730-
BOYD KY-CARTER KY-GREENUP KY-LAWRENCE KY-WAYNE WV-
1230 PM EDT SAT APR 9 2011
...THUNDERSTORMS WILL AFFECT BOYD...CARTER...GREENUP...NORTHERN
LAWRENCE AND NORTHWESTERN WAYNE COUNTIES...
AT 1228 PM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 35 MILES
NORTHWEST OF MOREHEAD TO 16 MILES NORTHWEST OF MOREHEAD TO MOREHEAD
TO 4 MILES NORTH OF WEST LIBERTY...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE STORMS WILL BE NEAR GLOBE AROUND 1245 PM...GRAHN AROUND 100
PM...HOPEWELL AROUND 115 PM AND WURTLAND AROUND 130 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 149 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 5 IN
WEST VIRGINIA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3834 8324 3842 8324 3856 8310 3872 8304
3876 8289 3859 8284 3854 8270 3847 8261
3842 8260 3841 8253 3824 8236 3799 8302
3803 8301 3811 8290 3817 8292 3818 8306
3826 8316 3819 8327 3832 8334
30Special weather statement, Apr 9, 1:57 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
157 PM EDT SAT APR 9 2011
VAZ003-004-WVZ033-091900-
BUCHANAN VA-DICKENSON VA-MCDOWELL WV-
157 PM EDT SAT APR 9 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCHANAN...NORTHERN DICKENSON
AND WESTERN MCDOWELL COUNTIES...
AT 155 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF CLINTWOOD...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR BREAKS INTERSTATE PARK AROUND 215 PM...GRUNDY
AROUND 230 PM AND STACY AROUND 245 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3720 8256 3721 8255 3727 8235 3747 8208
3751 8182 3750 8181 3720 8176 3718 8179
3716 8187 3716 8255
30Local storm report, Apr 9, 2:11 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 8 S LOUISA 37.99N 82.60W
04/09/2011 E1.00 INCH LAWRENCE KY EMERGENCY MNGR
&&
CAMPBELLLocal storm report, Apr 9, 2:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL GENOA 38.12N 82.46W
04/09/2011 E1.00 INCH WAYNE WV PUBLIC
&&
CAMPBELLLocal storm report, Apr 9, 2:36 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
236 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL JOHN FLANNAGAN LAKE 37.23N 82.34W
04/09/2011 E0.88 INCH DICKENSON VA CO-OP OBSERVER
&&
EVENT NUMBER RLX1100419
TAXLocal storm report, Apr 9, 2:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
240 PM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL WILLIAMSON 37.67N 82.28W
04/09/2011 E1.00 INCH MINGO WV CO-OP OBSERVER
&&
EVENT NUMBER RLX1100420
TAXThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:05 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 55 min |
| Apr 8, 8:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 35 min |
| Apr 8, 8:24 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 36 min |
| Apr 8, 8:31 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 44 min |
| Apr 8, 8:47 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 25 min |
| Apr 8, 8:54 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 51 min |
| Apr 8, 9:03 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 42 min |
| Apr 8, 10:07 PM EDT | Special Weather Statement | RLX | McDowell, Mingo, Wyoming | 68 min |
| Apr 9, 1:27 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 48 min |
| Apr 9, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Logan, Wayne | 64 min |
| Apr 9, 2:18 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 57 min |
| Apr 9, 2:21 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 54 min |
| Apr 9, 2:43 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, McDowell, Mingo, Raleigh, Wyoming | 62 min |
| Apr 9, 3:18 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more | 27 min |
| Apr 9, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 65 min |
| Apr 9, 3:49 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 3 more | 86 min |
| Apr 9, 4:08 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 52 min |
| Apr 9, 4:18 PM EDT | Flash Flood Warning | RLX | Boone, Lincoln, Logan | 4 hr |
| Apr 9, 4:26 PM EDT | Flash Flood Warning | RLX | Wyoming | 2 hr |
| Apr 9, 4:30 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 30 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.